Title: Элементы теории чисел: системы счисления
Authors: Долинский, М.С.
Issue Date: 2015
Citation: Долинский, М.С. Элементы теории чисел: системы счисления / М.С. Долинский // Информатизация образования. – 2015. – № 1. – С. 14-28.
URI: https://elib.gsu.by/handle123456789/73801
Appears in Collections:Статьи

Files in This Item:
File Description SizeFormat 
Долинский_Элементы.pdf174.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.